# SDR DALA2025050903616

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0953947) CORROSION IN FCB FLOOR TO SIDEWALL SUPPORT BS 500A +16 - 500L RBL 24. REMOVED AND REPAIR PER B737 SRM 53-00-53-2R-5, BOEING DLOG B43A7500.
